Alert archive / Maine / Beach Hazards Statements in 2025

Beach Hazards Statement 4, NWS Gray, ME

June 21, 20255 counties in Maine

NWS Gray, ME issued this beach hazards statement at Jun 21, 2025, 9:25 PM EDT for 5 counties in Maine. It took effect at Jun 22, 2025, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2025, 9:25 PM EDT (01:25 UTC)
In effect from
Jun 22, 2025, 8:00 AM EDT
Expired
Jun 22, 2025, 8:00 PM EDT
In force
12 hr
Issued by
NWS Gray, ME

Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME

The radar

The Portland,ME radar (KGYX), 56 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 1.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2025-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2025-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2129 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

713 
WHUS41 KGYX 220125
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
925 PM EDT Sat Jun 21 2025

MEZ024>028-220930-
/O.NEW.KGYX.BH.S.0004.250622T1200Z-250623T0000Z/
Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
925 PM EDT Sat Jun 21 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SUNDAY THROUGH
SUNDAY EVENING...

* WHAT...Strong north winds resulted in upwelling and cooled water
  temperatures into the lower 50s along the coast. The warm air
  temperatures in the mid 80s to near 90 degrees may cause people
  to underestimate the dangers of cold water. expected.

* WHERE...Coastal Cumberland, Sagadahoc, Lincoln, Knox and 
  Coastal Waldo Counties.

* WHEN...From 8 AM EDT Sunday through Sunday evening.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents. 

All boaters and paddlers are highly encouraged to contact the
U.S. Coast Guard Auxiliary or U.S. Power Squadrons at
www.wow.uscgaux/i_want_a_usc/index.php to receive a FREE vessel
check. This is a convenient, no consequence way to ensure your
vessel is outfitted with all required safety equipment. 
Additionally, please label your paddlecraft with your contact
information (IF FOUND Sticker) in the event it is found adrift on
the water.

&&

$$
4 follow-up statements
462 
WHUS41 KGYX 220729
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
329 AM EDT Sun Jun 22 2025

MEZ024>028-230000-
/O.CON.KGYX.BH.S.0004.250622T1200Z-250623T0000Z/
Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
329 AM EDT Sun Jun 22 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...

* WHAT...Strong north winds resulted in upwelling and cooled water
  temperatures into the lower 50s along the coast. The warm air
  temperatures in the mid 80s to near 90 degrees may cause people
  to underestimate the dangers of cold water. expected.

* WHERE...Coastal Cumberland, Sagadahoc, Lincoln, Knox and 
  Coastal Waldo Counties.

* WHEN...From 8 AM EDT this morning through this evening.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents. 

All boaters and paddlers are highly encouraged to contact the
U.S. Coast Guard Auxiliary or U.S. Power Squadrons at
www.wow.uscgaux/i_want_a_usc/index.php to receive a FREE vessel
check. This is a convenient, no consequence way to ensure your
vessel is outfitted with all required safety equipment. 
Additionally, please label your paddlecraft with your contact
information (IF FOUND Sticker) in the event it is found adrift on
the water.

&&

$$
894 
WHUS41 KGYX 221426
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
1026 AM EDT Sun Jun 22 2025

MEZ024>028-222230-
/O.CON.KGYX.BH.S.0004.000000T0000Z-250623T0000Z/
Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
1026 AM EDT Sun Jun 22 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong north winds resulted in upwelling and cooled water
  temperatures into the lower 50s along the coast. The warm air
  temperatures in the mid 80s to near 90 degrees may cause people
  to underestimate the dangers of cold water. expected.

* WHERE...Coastal Cumberland, Sagadahoc, Lincoln, Knox and 
  Coastal Waldo Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents. 

All boaters and paddlers are highly encouraged to contact the
U.S. Coast Guard Auxiliary or U.S. Power Squadrons at
www.wow.uscgaux/i_want_a_usc/index.php to receive a FREE vessel
check. This is a convenient, no consequence way to ensure your
vessel is outfitted with all required safety equipment. 
Additionally, please label your paddlecraft with your contact
information (IF FOUND Sticker) in the event it is found adrift on
the water.

&&

$$
472 
WHUS41 KGYX 221846
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
246 PM EDT Sun Jun 22 2025

MEZ024>028-230000-
/O.CON.KGYX.BH.S.0004.000000T0000Z-250623T0000Z/
Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
246 PM EDT Sun Jun 22 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong north winds resulted in upwelling and cooled water
  temperatures into the lower 50s along the coast. The warm air
  temperatures in the mid 80s to near 90 degrees may cause people
  to underestimate the dangers of cold water. expected.

* WHERE...Coastal Cumberland, Sagadahoc, Lincoln, Knox and 
  Coastal Waldo Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents. 

All boaters and paddlers are highly encouraged to contact the
U.S. Coast Guard Auxiliary or U.S. Power Squadrons at
www.wow.uscgaux/i_want_a_usc/index.php to receive a FREE vessel
check. This is a convenient, no consequence way to ensure your
vessel is outfitted with all required safety equipment. 
Additionally, please label your paddlecraft with your contact
information (IF FOUND Sticker) in the event it is found adrift on
the water.

&&

$$
777 
WHUS41 KGYX 222358
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
758 PM EDT Sun Jun 22 2025

MEZ024>028-230100-
/O.EXP.KGYX.BH.S.0004.000000T0000Z-250623T0000Z/
Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
758 PM EDT Sun Jun 22 2025

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING...

The threat has ended.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this beach hazards statement went out at Jun 21, 7:46 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 21, 7:46 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Gray ME
746 PM EDT Sat Jun 21 2025

.SYNOPSIS...
A disturbance will approach from the west early Sunday morning,
bringing the chance for scattered showers and strong
thunderstorms capable of producing damaging winds. A few
lingering thunderstorms are then possible later Sunday
afternoon. Dangerous heat and humidity build early next week
before temperatures cool back down towards seasonable levels mid
to late week.

&&

.NEAR TERM /UNTIL 7 AM SUNDAY MORNING/...
745 PM Update...The convectively induced short wave associated
with an MCS that rolled across the northern Great Lakes this
morning is tracking east across Ontario as of this writing.
There have been earlier rounds of convection ahead of this wave
with latest radar showing scattered storms northeast of Lake
Huron. Latest 18Z CAMs and recent runs of the HRRR offer mixed
solutions into the organization of this current area of
convection as it tracks ESE across the Northeast through Sunday
morning. The NAMNest and RRFS suggest convection will lack
organization leading to weaker storms while the HRRR suggests
there will be potential for an MCS to maintain itself as it
reaches northern VT and northwest NH around 4 am. This
convection is then forecast to spread south and east reaching
southern NH and coastal Maine around 6 am. Overall forecast
thinking has not changed much and SPC's latest outlook remains
mostly unchanged except for extending the Slight Risk for severe
storms into far northwest NH. Another variable that has started
to emerge is the signal for period of gusty winds associated
with a possible wake low across southern NH. The last two runs
of the HRRR show gusts to around 45 mph between 8 am and 10 am.
Will continue to monitor trends while the key message will be
there remains the threat for strong to severe wind gusts with
convection across much of NH and western Maine starting from 4
am across the NW to around 7 am across southern NH and coastal
SW Maine.

Previously...

Quiet weather this evening with just a few high clouds
encroaching into the west and winds generally going light an
variable. Our focus is centered on a progressive shortwave and
resulting MCS will ride the northern periphery of the upper
level ridge overnight, following along a frontal boundary draped
over New England. It still isn't locked in on exactly where the
feature will track, but SPC has placed much of the northeast
including GYX into a marginal risk. CAMs favor the system
reaching our CWA, but as a weakening system as it dives
southeast from Ontario. However, there remains low confidence in
these nocturnal MCS', and if it maintains some strength then
storms could easily pull some strong damaging winds to the
surface. The 12 HRRR is the most bullish suggesting 30-40kts of
0-6km shear, and mid- level lapse rates above 7 degrees per km,
resulting in storms with the potential for 50kt winds or greater
between 5-8 AM, mainly in NH. Best case and most likely
scenario is this feature weakens into scattered showers and
thunderstorms with some pockets of heavy rain, but worst case
could result in warning level conditions. Moisture pooling with
this feature will also support some heavy rainfall, but due to
the progressive nature of the feature there shouldn't be more
than 1" for any given area, but repeat activity could quickly
accumulate and become problematic. WPC has a marginal ERO for
for most of NH and far w ME. Have added gusty winds and heavy
rain for all but eastern zones given the lower confidence on the
track being that far east.

&&

.SHORT TERM /7 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
The remnants of any early morning MCS should clear out fairly
quickly, leaving some breezy conditions but generally clearing.
Humidity makes its return with dewpoints shooting up into the
60s and lower 70s in S NH. This is when the focus transitions to
the much advertised heat that will linger through Tuesday.
Temperatures will climb into the upper 80s to mid 90s. Can't
rule out a few showers popping up due to increasing instability,
but don't see much of a trigger to overcome the building
subsidence overhead.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Pattern Overview: The focus of the long term will be
anomalously high pressure allowing for dangerous heat and
humidity to build into the region through Tuesday. It looks like
the ridge begins to break down on Wednesday with a surface cold
front bringing relief from the oppressive heat and humidity.
This will make for a more unsettled pattern late week as 500mb
becomes more zonal with some hints at shortwave troughs as well.

Impacts and Key Messages:
* Dangerous heat and humidity is expected Monday and Tuesday.
  An Extreme Heat Watch has been issued for areas south of the
  mountains and away from the coast where heat indices have
  higher confidence to be around 105F.

Details: Monday: Monday will be the first of our very hot days
as an anomalously high ridge allows 850mb temps to climb upwards
of +22C. Current forecast soundings don't show mixing quite to
that level, but it looks close so this would equate to actual
temperatures in the upper 80s to mid 90s. Locally higher surface
temperatures in the upper 90s look likely along the Connecticut
River Valley. Of course with dewpoints in the upper 60s and low
70s, the bigger concern will be with apparent temperatures. It
is worth noting that the higher dewpoints in the low 70s are
more concentrated in New Hampshire Monday along with the higher
temperatures in the mid to upper 90s in the southern half of the
state. For this reason the Extreme Heat Watch remains over just
the southern half of New Hampshire where heat index values of
105F are most confident. The other thing to mention is that we
won't be seeing much in the way of relief overnight as
temperatures remain in the 70s. Warm overnight temperatures can
also contribute to heat related illness so the the Watch runs
right through the night. It is recommended to make
preparations/plans now for this extended duration heat.

Tuesday and Wednesday: Heat continues Tuesday with higher
dewpoints shifting east as well as more efficient mixing up to
850mb which will bring Western Maine into the Extreme Heat
threat, the areas south of the mountains and away from the coast
anyway. Actual temperatures in the mid to upper 90s inland
could feel more like 100- 105F+. Far southern New Hampshire,
where actual temperatures may hit the triple digit mark, could
even see heat indices approach 110F. For this reason the Extreme
Heat Watch will remain extended into inland western Maine for
Tuesday afternoon with southern New Hampshire also remaining
unchanged through Tuesday. I want to emphasize that areas
outside of the watches are expected to see heat indices of 90+
which are still dangerous. Relief will come first to northern
zones as a cold front enters the area Tuesday evening. This will
bring about lower dewpoints and temperatures along with a
chance for some showers and thunderstorms. It is looking like
areas south of the mountains wont be as lucky as the front takes
its time sinking southward. Low temperatures in these locations
likely remain in the upper 60s to around 70. The front looks to
clear the area some time Wednesday morning bringing the relief
of lower dewpoints area wide. While Wednesday will still be
warm, in the 80s, it comparatively will feel like a pleasant
summer day. Low temperature dip back into the 50s and low 60s
Wednesday night, which will also be welcomed.

Thursday-Saturday: The pattern becomes more unsettled late week
as our ridge breaks down and global models advertise a more
troughy and relatively cooler trend. Based on NBM consensus we
are looking at chances of showers each day with high
temperatures in the 70s.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Short Term...VFR prevalent across the region under the
influence of high pressure. An area of showers and thunderstorms
will move into the region overnight and early Sunday, bringing
periods of MVFR ceilings, and IFR in any thunderstorms. The main
concern is LLWS with a decent low level jet around 40-50kt.
Only have TSRA mentioned for NH terminals given low confidence.
Weather will improve behind the shortwave, with VFR conditions.
LLWS will linger through late morning before mixing brings
breezy conditions to the deck.

Long Term...VFR will be the prevailing condition through
Thursday, with a slight chance for afternoon showers each day.

&&

.MARINE...
Short Term...Winds will increase overnight out of the south as
a wave of low pressure move by to our north. This will bring in
small craft conditions with gusts around 25kt. High pressure
building in behind this feature will quickly dampen winds and
seas for Sunday night. A beach hazard statement is issued for
paddle craft due to cold water temperatures.

Long Term...High pressure over the waters will keep wind gusts
and seas well below SCA criteria through Thursday. Afternoon
seabreezes are likely to develop each afternoon as well.

&&

.CLIMATE...
Anomalously high pressure will allow for dangerous heat and
humidity to build into the region. This heat could potentially
be record breaking for Monday (6/23) and Tuesday (6/24). Below
are the records for our climate sites

  Site             Record June 23rd    Record June 24th

Portland Jetport    91 (1983)              93 (1976)
Augusta             89 (1999)              93 (1963)
Concord             94 (2020)              95 (1980)

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Extreme Heat Watch from Tuesday morning through Tuesday
     evening for MEZ012>014-018>022-033.
     Heat Advisory from 11 AM to 8 PM EDT Sunday for MEZ018-023.
NH...Heat Advisory from 11 AM to 8 PM EDT Sunday for
NHZ007-008- 010>015. Extreme Heat Watch from Monday morning
through Tuesday evening for NHZ005>013-015. MARINE...Small Craft
Advisory from 7 AM to 8 PM EDT Sunday for ANZ150- 152-154.

&&

NEAR TERM...Jamison/Schroeter
SHORT TERM...Jamison
LONG TERM...Baron
Hazardous weather outlook, Jun 21, 8:24 PM EDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Gray ME
824 PM EDT Sat Jun 21 2025

NHZ007-008-010>013-015-230030-
Sullivan-Merrimack-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Western And Central Hillsborough-
824 PM EDT Sat Jun 21 2025

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY...
...EXTREME HEAT WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
EVENING...

This Hazardous Weather Outlook is for New Hampshire, central New
Hampshire and southern New Hampshire.

.DAY ONE...Tonight.

An area of convection is expected to arrive overnight tonight into
early Sunday morning. A few strong to severe thunderstorms are
possible with damaging winds the primary hazard.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Extreme Heat Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ023-NHZ014-230030-
Coastal York-Coastal Rockingham-
824 PM EDT Sat Jun 21 2025

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY...

This Hazardous Weather Outlook is for southwest Maine and southern
New Hampshire.

.DAY ONE...Tonight.

An area of convection is expected to arrive overnight tonight into
early Sunday morning. A few strong to severe thunderstorms are
possible with damaging winds the primary hazard.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ018-230030-
Interior York-
824 PM EDT Sat Jun 21 2025

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY...
...EXTREME HEAT WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

This Hazardous Weather Outlook is for southwest Maine.

.DAY ONE...Tonight.

An area of convection is expected to arrive overnight tonight into
early Sunday morning. A few strong to severe thunderstorms are
possible with damaging winds the primary hazard.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Extreme Heat Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ012>014-019>022-033-230030-
Southern Oxford-Southern Franklin-Southern Somerset-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Interior Cumberland Highlands-
824 PM EDT Sat Jun 21 2025

...EXTREME HEAT WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine and western Maine.

.DAY ONE...Tonight.

An area of convection is expected to arrive overnight tonight into
early Sunday morning. A few strong to severe thunderstorms are
possible with damaging winds the primary hazard.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Extreme Heat Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NHZ005-006-009-230030-
Southern Grafton-Southern Carroll-Belknap-
824 PM EDT Sat Jun 21 2025

...EXTREME HEAT WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
EVENING...

This Hazardous Weather Outlook is for central New Hampshire and
northern New Hampshire.

.DAY ONE...Tonight.

An area of convection is expected to arrive overnight tonight into
early Sunday morning. A few strong to severe thunderstorms are
possible with damaging winds the primary hazard.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Extreme Heat Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-NHZ001>004-230030-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-Northern Grafton-Northern Carroll-
824 PM EDT Sat Jun 21 2025

This Hazardous Weather Outlook is for west central Maine, western
Maine and northern New Hampshire.

.DAY ONE...Tonight.

An area of convection is expected to arrive overnight tonight into
early Sunday morning. A few strong to severe thunderstorms are
possible with damaging winds the primary hazard.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ024>028-230030-
Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
824 PM EDT Sat Jun 21 2025

This Hazardous Weather Outlook is for south central Maine and
southwest Maine.

.DAY ONE...Tonight.

An area of convection is expected to arrive overnight tonight into
early Sunday morning. A few strong to severe thunderstorms are
possible with damaging winds the primary hazard.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hot and humid conditions are expected Monday into Tuesday with heat
indices up to 100 degrees possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-230030-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
824 PM EDT Sat Jun 21 2025

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 2:17 PM EDTHeat AdvisoryGYXCumberland, Oxford30 hr
Jun 22, 2:17 PM EDTExtreme Heat WarningGYXAndroscoggin, Cumberland, Franklin, Kennebec, Oxford, Somerset and 2 more54 hr

Nearby

Beach Hazards Statements in Maine, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.